# SDR 03303410

- Difficulty date: October 30, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N410FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3165
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE AIRCRAFT EXPERIENCED A MOMENTARY LOSS OF STEERING ACTUATING FORCE DURING TURNING.  AIRCRAFT RETURNED TO GATE AND DEPLANED PASSENGERS NORMALLY.
